# SDR SWAA2015051439702

- Difficulty date: March 4, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11098
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT LIGHT CONNECTOR D11098 DAMAGED.  R & R CONNECTOR IAW WDM.
